RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2002, Volume 8, Number 1, Pages 189–202 (Mi timm293)  

This article is cited in 6 scientific papers (total in 7 papers)

Regularization and iterative approximation for linear ill-posed problems in the space of functions of bounded variation

V. V. Vasin


Full text: PDF file (823 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2002, suppl. 1, S225–S239

Bibliographic databases:
UDC: 517.983.54
Received: 02.11.2001

Citation: V. V. Vasin, “Regularization and iterative approximation for linear ill-posed problems in the space of functions of bounded variation”, Mathematical programming, regularization and approximation, Trudy Inst. Mat. i Mekh. UrO RAN, 8, no. 1, 2002, 189–202; Proc. Steklov Inst. Math. (Suppl.), 2002no. , suppl. 1, S225–S239

Citation in format AMSBIB
\Bibitem{Vas02}
\by V.~V.~Vasin
\paper Regularization and iterative approximation for linear ill-posed problems in the space of functions of bounded variation
\inbook Mathematical programming, regularization and approximation
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2002
\vol 8
\issue 1
\pages 189--202
\mathnet{http://mi.mathnet.ru/timm293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2067762}
\zmath{https://zbmath.org/?q=an:1125.65317}
\elib{http://elibrary.ru/item.asp?id=12226568}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2002
\issue , suppl. 1
\pages S225--S239


Linking options:
  • http://mi.mathnet.ru/eng/timm293
  • http://mi.mathnet.ru/eng/timm/v8/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasin V.V., “Stable approximation of nonsmooth solutions to III-posed problems”, Doklady Mathematics, 71:3 (2005), 419–422  zmath  isi  elib
    2. V. V. Vasin, “Approximation of nonsmooth solutions of linear ill-posed problems”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S247–S262  mathnet  crossref  mathscinet  zmath  elib
    3. Serezhnikova T.I., “Ustoichivye metody vosstanovleniya zashumlennykh izobrazhenii”, Vestnik Yuzhno-Uralskogo gosudarstvennogo universiteta. Seriya: Matematicheskoe modelirovanie i programmirovanie, 2011, no. 25, 32–42  mathnet  zmath  elib
    4. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
    5. V. V. Vasin, E. O. Soboleva, “Separate reconstruction of solution components with singularities of various types for linear operator equations of the first kind”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 216–226  mathnet  crossref  mathscinet  isi  elib
    6. Vasin V.V., “Regularization of Ill-Posed Problems By Using Stabilizers in the Form of the Total Variation of a Function and Its Derivatives”, J. Inverse Ill-Posed Probl., 24:2 (2016), 149–158  crossref  mathscinet  zmath  isi  elib  scopus
    7. Vasin V.V., Belyaev V.V., “Approximation of Solution Components For Ill-Posed Problems By the Tikhonov Method With Total Variation”, Dokl. Math., 97:3 (2018), 266–270  crossref  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:286
    Full text:129

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020